[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] allergic reaction and high bg's

Hi all
    Still watching the numbers closely. It seems that the steroids  are
still affecting the bg's a little. The highest I went today was 170. As
of about 30 min. ago I was at 105 and that was 4 hrs after supper so
maybe the worst is over. I plan to continue to watch closely overnight.
I noticed a lot of changes  in the last couple of days.  I usually note
my Humalog still bringing me down for 5 hours after a bolus but after
the steroids I would drop for 2 hours and then level at that point so of
course I stayed high.  I was also given Benadryl at the ER and I noticed
that I was still very groggy from it  all day yesterday. Boy am I
sensitive.  This is is interresting I - the trigger finger has quit
hurting even though the steroids went in IV and no where near the
finger. I wonder if this is only temporary?Sheila

- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org